Metrics

From
An Elementary Proof of and a Recurrence Formula for ζ(2k) by F. M. S. Lima Turkish Journal of Analysis and Number Theory. 2017, 5(4), 143-145 doi:10.12691/tjant-5-4-5
Views
7406
Html 6477
Abstract 929
28 June 2017 (publication date) through 29 January 2021 *
11.21 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2822
PDF830
Epub786
XML774
PPT0
Figures234
Tables198
Export: 2399
RIS706
BibTex874
Endnote819
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com